# SDR DALA12011613268

- Difficulty date: October 28, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 41,190 hours, 18,516 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT'S OF ROW 3 SEAT B HAS A BROKEN WIRE CAUSING THE LIGHT TO BE INOPERATIVE.  REPAIRED WIRING AT SEAT 3B, SECURED AND REPLACED LEN'S COVER.  OPS CHECKED GOOD.  OK FOR SERVICE.
